MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 52MM MEDIUM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 52MM MEDIUM NECK; HIP COMPONENT
Model Number 38015200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient was implanted with in his left hip joint an artificial hip device the post operative diagnosis was metallosis, later confirmed by intraoperative findings such a layer of gravish green synovial tissue overlaying the greater trochanter and extending diffusely around the hip along with the explanted tissue containing metal also noted pathologic findings of corrosion over both morse tapers of modular neck.Post operative diagnosis was avascular necrosis left femoral head.

Brand Name
CONSERVE® BFH® HEAD 52MM MEDIUM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9225836
Report Number3010536692-2019-01109
Device Sequence Number18930092
Product Code KWA
UDI-Device IdentifierM684380152001
UDI-PublicM684380152001
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38015200
Device Catalogue Number38015200
Device Lot Number114139820
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;